I had had a bout of back luck these days...I stopped the b/c pill in Jan. to be pregnant in May (miscarriage) to become pregnant again in June (ectopic-that took 6 weeks to dissolve) and have been experiencing a lot of hair loss (for about 2 months now).
My dermatologist said that with all the fluctuation of hormones, this is normal and can go on for months. I'm really scared I'm going to lose all my hair. Is there anything I can do to stop it and does the hair loss sound normal based on my history?
I stopped Diane 35 after 10 years of being on it. And I started to get severe hairloss 2 weeks after. I lost 500 strands of hair every day and it has dwindled down to about 200 strands a day after 6 months. It hasn't stopped.
There may be regrowth, but it cannot catch up with the loss.
My scalp is totally inflamed with scalp pimples and it is so oily, it smells after 12 hours of washing and I wash every day.
Diane35 is a scary pill. I cannot believe my Dr let me take it for 10 years.
I am posting as much as I can now so that other women can be warned of the side effects. It is not a pill that we can take forever, yet when we stop, the effects are horrifying.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.